Guest Guest_Dpmommy33_* Posted March 9, 2008 Share Posted March 9, 2008 Hi, I suffer from depersonalization and derealization since 4 years. I wrote on this board about stimulants I take (ritalin) and prozac, who just help for 1 hour and my addictive behavior toward it *I can take ritalin until 8. Then after, I have bad headache and feel so anxious. It's really a drug. I don't eat well, don't sleep well so my pdoc changed my prescription. I taper off Prozac and taper slowly ritalin because I take TOOO much of it. I also take klonopin and rhovane sine 4 years, trying to taper off. I wonder... can Anfranil at low doses help derealization? Can it be dangerous for my health (heart)? And what time the time lench before taking anafranil and tapering off prozac and ritalin? I don't want bad interactions. I also wondered about wellbutrin, because if Ritalin kind of helped derealization for 1 hour and depression, it must be because of dopamine.... I just don't know. I just know that I can't taper off klonopin at the same time I take wellbutrin because of risk of seizures. p.s. My doctor will not say it to me, he is too old and prescribe anything and I just CANT change doctor so I really do have to be with him because of the city I live in (sectorization). I have to be my own doctor and it is scaring me. Tks for the infos!!! Dpmommy33 Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.